# SDR DALA1226236818

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED FLOOR PNL - CONDITION:  CORROSION LOCATION:  LT SIDE FS 1200-1310 C-2 BB BLENDED CORROSION STA 1200 - 1260 (348183)  BLENDED AREA AND FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-53 (486125) BEGAN REMOVING FIXED FLOOR PANEL (486125).  REMOVED FIXED FLOOR PANEL (604284) STARTED PICKING UP HOLES (348183) INSTALLED NUT PLATES (645474)  OK TO INSTALL (1315).  FINISHED INSTALLATION OF FIXED FLOOR PANEL PER BAC DWG 146N5391(201079) 696577 STA ATL.
